Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 176, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 25, 2007, 8:36 PM EDT for Montgomery County, New York. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2007, 8:36 PM EDT (00:36 UTC)
- Expired
- Aug 25, 2007, 9:45 PM EDT
- In force
- 69 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Montgomery County, NY
The radar
The Albany radar (KENX), 45 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 25, 1:58 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.6 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3864 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1112 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 21.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 260036
SVRALY
NYC057-260145-
/O.NEW.KALY.SV.W.0176.070826T0036Z-070826T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
836 PM EDT SAT AUG 25 2007
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTGOMERY COUNTY IN EASTERN NEW YORK...
* UNTIL 945 PM EDT
* AT 833 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
AMES...OR ABOUT 8 MILES NORTHWEST OF COBLESKILL...AND MOVING EAST
AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CHARLESTON FOUR CORNERS AND RURAL GROVE BY 845 PM EDT...
MARKET CORNERS...FOX CORNERS...LIB CORNERS AND OAK RIDGE BY 850 PM
EDT...
LOST VALLEY...YOUNG CORNERS...WELLSVILLE AND MILL POINT BY 855 PM
EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL SIZE... DAMAGING WINDS AND REPORTS OF TREES DOWN
TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4285 7469 4279 7448 4278 7430 4286 7423
4296 7431 4293 7456
$$
JPV1 follow-up statement
000
WWUS51 KALY 260058 RRA
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
858 PM EDT SAT AUG 25 2007
NYC057-260145-
/O.CON.KALY.SV.W.0176.000000T0000Z-070826T0145Z/
MONTGOMERY NY-
858 PM EDT SAT AUG 25 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR EASTERN MONTGOMERY COUNTY...
AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LOST VALLEY...OR ABOUT
8 MILES SOUTHWEST OF AMSTERDAM...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CRANESVILLE...7 MILES SOUTH OF MANNY CORNERS...7 MILES SOUTH OF
ROCKTON AND 8 MILES SOUTH OF HARROWER BY 905 PM EDT...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4286 7445 4279 7444 4278 7430 4288 7412
4298 7411 4296 7429
$$
JPVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 7:50 PM EDT, 46 minutes earlier.
Area forecast discussion, Aug 25, 7:50 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 750 PM EDT SAT AUG 25 2007 .SYNOPSIS... SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION LATE TONIGHT WILL GRADUALLY TAPER OFF AS A COLD FRONT WILL PASSES THROUGH THE AREA BY EARLY SUNDAY MORNING. THE AIR MASS BEHIND THE COLD FRONT WILL BE LESS HUMID AND NOT AS WARM AS THE ONE OVER THE REGION ON SATURDAY...BUT TEMPERATURES ON SUNDAY INTO EARLY NEXT WEEK WILL REMAIN ABOVE NORMAL. && .NEAR TERM /UNTIL MIDNIGHT/... SEVERE THREAT APPEARS TO HAVE ENDED WITH TSTMS WEAKENING AND NO NEW WARNING OR REPORTS OF SEVERE WEATHER SINCE 900 PM. && .SHORT TERM /MIDNIGHT THROUGH TUESDAY/... THE COLD FRONT IS FORECAST TO SLOW ITS SOUTHWARD PROGRESS AND BECOME SOMEWHAT DIFFUSE ON SUNDAY...BUT LATEST MODEL RUNDS INDICATE ONLY ABOUT THE SOUTHERN THIRD OF THE FORECAST AREA HAVE A CHANCE FOR ANY SHOWERS/TSTMS ON SUNDAY...WITH THE REST OF THE AREA DRY. ALTHOUGH THE AIRMASS BEHIND THIS FRONT WILL BE LESS HUMID AND COOLER THAN THE AIRMASS TODAY...TEMPS WILL REMAIN ABOVE NORMAL IN THE NEW AIR MASS THROUGH TUESDAY AS IT SLOWLY BUILDS INTO THE REGION. THE LARGE HIGH PRESSURE SYSTEM WILL ALSO PRODUCE MAINLY CLEAR TO PARTLY CLOUDY SKIES SUNDAY NIGHT THROUGH TUESDAY WITH NO PCPN. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... RESPITE FROM THE HUMIDITY WILL BE SHORT AS MORE HUMID AIR WILL BEGIN TO RETURN TUESDAY NIGHT AND WILL REMAIN IN PLACE UNTIL ANOTHER MORE SIGNIFICANT COLD FRONT MOVES THROUGH LATER IN THE WEEK (MOST LIKELY LATE WEDNESDAY NIGHT OR THURSDAY). HIGHS WEDNESDAY WILL REMAIN ABOVE NORMAL...WITHA RETURN TO SEASONABLE TEMPS THUSDAY AS THE COLD FRON SLOWLY EXITS THE REGION...AND NORMAL OR SLIGHTLY BELOW TEMPS FRIDAY AND SATURDAY. CHANCE POPS IN THE FORECAST WEDNESDAY THROUGH THURSDAY NIGHT ASSOCIATED WITH THE COLD FRONTAL PASSAGE. MOST GUIDANCE SUGGESTS THAT FROM WILL CLEAR THE REGION EARLY THURSDAY WITH MAINLY DRY WEATHER AFTER THAT. HOWEVER...SOME PREVIOUS MODEL RUNS SUGGESTED THIS COLD FRONT COULD SLOW DOWN FOR A TIME...SO HAVE HAVE LEFT LOW CHANCE POPS IN THE FORECAST INTO THURSDAY NIGHT. && .AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...HAVE KEPT THE CHANCE OF TSTMS IN THE FORECAST FOR KALB UNTIL AROUND MIDNIGHT...OTHERWISE CONVECTIVE ACTIVITY APPEARS TO HAVE SUBSIDED AT KGFL AND KPOU. LATER TONIGHT...AS THE COLD FRONT GRADUALLY SLIDES SOUTHWARD THROUGH THE REGION...SHOWERS AND STORMS SHOULD END BUT STILL A GOOD DEAL OF MID LEVEL CLOUDS WILL BE AROUND...SO WIDESPREAD RADIATION FOG IS NOT ANTICIPATED. HOWEVER...WITH LOW LEVEL MOISTURE IN PLACE THERE WILL LIKELY BE AT LEAST MVFR VSBY RESTRICTIONS IN BR/HZ...WITH IFR POSSIBLE... ESPECIALLY AT KGFL/KPOU. RESTRICTED VSBYS WILL END BETWEEN 12Z AND 14Z SUNDAY MORNING. WINDS WILL TURN NORTHWEST SUNDAY MORNING... ESPECIALLY ONCE MIXING COMMENCES WITH VFR CONDITIONS RETURNING. THERE COULD BE A ROGUE SHOWER AT KPOU SUNDAY MORNING INTO EARLY AFTERNOON. SUN...VFR...ISOLD SHRA/TSRA SOUTH OF KALB. MON...VFR...NO SIG WX. TUE...VFR...NO SIG WX. WED...VFR/MVFR...ISOLATED AFTN SHRA/TSRA. && .FIRE WEATHER... VERY WARM AND HUMID CONDITIONS WILL PREVAIL IN ADVANCE OF A COLD FRONT THROUGH TONIGHT. THIS FRONT WILL PROVIDE SCATTERED SHOWERS AND THUNDERSTORMS WITH SOME HEAVY RAINFALL POSSIBLE FROM LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS. SOUTH TO SOUTHWEST WINDS OF 10 TO 15 MPH WITH GUSTS TO 20 MPH LATE THIS AFTERNOON...WILL SHIFT TO THE NORTHWEST BEHIND THE FRONT BY SUNDAY MORNING AND DECREASE TO AROUND 5 TO 10 MPH. RELATIVE HUMIDITY VALUES WILL RECOVER TO NEAR 100 PERCENT OVERNIGHT. SLIGHTLY LESS HUMID AIR WILL MOVE IN FOR SUNDAY...WITH NORTHWEST WINDS AROUND 5 TO 10 MPH. MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM MAINLY 50 TO 60 PERCENT. THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS SOUTHERN AREAS...AS THE AFOREMENTIONED COLD FRONT SLOWS ITS PROGRESS. && .HYDROLOGY... NO WIDESPREAD HYDRO PROBLEMS ANTICIPATED OVER THE NEXT SEVERAL DAYS. RIVER FLOWS CONTINUE TO RUN BELOW NORMAL FOR THIS TIME OF YEAR. A VERY WARM AND HUMID AIR MASS WILL PERSIST THROUGH TONIGHT...WITH ONLY A SLIGHT DECREASE IN HUMIDITY LEVELS ON SUNDAY. IN ADVANCE OF AND ALONG A COLD FRONT THAT WILL GRADUALLY MOVE SOUTHEAST THROUGH THE AREA...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE ADIRONDACKS AND MOHAWK VALLEY LATER THIS AFTERNOON...AND EVENTUALLY MOVE INTO THE CAPITAL DISTRICT AND AREAS SOUTH AND EAST THIS EVENING INTO THE OVERNIGHT HOURS. BASIN AVERAGE RAINFALL AMOUNTS WILL BE RATHER LIGHT WITH GENERALLY LESS THAN ONE QUARTER INCH...WITH LITTLE RIVER RESPONSE. HOWEVER...WITH MOIST AIR MASS IN PLACE HEAVY DOWNPOURS WILL BE POSSIBLE WITH LOCALIZED RAINFALL AMOUNTS OF 1 TO 2 INCHES...WHICH MAY LEAD TO SOME MINOR FLOODING OF URBAN AND POOR DRAINAGE LOCATIONS. SHARP RISES COULD OCCUR ON STREAMS IN THE IMMEDIATE AREA OF ANY HEAVY RAIN. LARGER STREAMS AND RIVERS WILL ONLY SHOW SLIGHT INCREASES IN FLOW AND MOST OF THE RAIN WILL SOAK INTO THE GROUND. THE COLD FRONT WILL SLOW ITS SOUTHWARD PROGRESS BUT WEAKEN ON SUNDAY. SO THERE WILL BE A LOW CHANCE OF SHOWERS AND THUNDERSTORMS SOUTH OF ALBANY...WITH GENERALLY LIGHT BASIN AVERAGE RAINFALL AMOUNTS. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. &&
Hazardous weather outlook, Aug 25, 2:10 PM EDT, 6 hours 26 minutes before
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
In the hours before
Local storm report, Aug 25, 7:15 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
715 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TSTM WND GST NORTH ADAMS 42.69N 73.11W
08/25/2007 M70 MPH BERKSHIRE MA ASOS
MEASURED GUST OF 60 KNOTS
&&
FRUGISLocal storm report, Aug 25, 7:21 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
721 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG EAST GREENBUSH 42.59N 73.70W
08/25/2007 RENSSELAER NY LAW ENFORCEMENT
TREES AND WIRES DOWN.
0653 PM TSTM WND DMG BERLIN 42.70N 73.38W
08/25/2007 RENSSELAER NY LAW ENFORCEMENT
TREES AND WIRES DOWN.
&&
FRUGISLocal storm report, Aug 25, 7:34 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
734 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG CANAJOHARIE 42.90N 74.57W
08/25/2007 MONTGOMERY NY LAW ENFORCEMENT
TREES DOWN.
0720 PM TSTM WND DMG AMES 42.84N 74.60W
08/25/2007 MONTGOMERY NY LAW ENFORCEMENT
TREES DOWN.
0710 PM TSTM WND DMG JEFFERSON 42.48N 74.61W
08/25/2007 SCHOHARIE NY LAW ENFORCEMENT
TREES AND WIRES DOWN.
0710 PM TSTM WND DMG CHARLOTTEVILLE 42.55N 74.67W
08/25/2007 SCHOHARIE NY LAW ENFORCEMENT
TREES AND WIRES DOWN.
&&
FRUGISLocal storm report, Aug 25, 7:47 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
747 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG SAVOY 42.57N 73.02W
08/25/2007 BERKSHIRE MA TRAINED SPOTTER
LARGE TREES DOWN.
&&
FRUGISLocal storm report, Aug 25, 8:13 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
813 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG SCHENECTADY 42.80N 73.93W
08/25/2007 SCHENECTADY NY LAW ENFORCEMENT
TREES DOWN.
&&
FRUGISLocal storm report, Aug 25, 8:32 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
832 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG GALWAY 43.02N 74.03W
08/25/2007 SARATOGA NY LAW ENFORCEMENT
WIDESPREAD TREE DAMAGE COUNTYWIDE 750 PM THROUGH 820 PM
&&
FRUGISThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 8:11 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 79 min |
| Aug 25, 8:20 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 70 min |
| Aug 25, 8:32 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 58 min |
| Aug 25, 8:54 PM EDT | Severe Thunderstorm Warning | ALY | Schenectady | 55 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.